| Model Number |
02.12.0411CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
05/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 may 2023.Lot: 185622: (b)(4) items manufactured and released on 16-oct-2018.Expiration date: 2023-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 4 years 2 months after the primary, the patient came in reporting knee instability and the cause is unknown.The surgeon revised the insert (11 to 20 mm) and the surgery was completed successfully.